# SDR 2002FA0000986

- Difficulty date: August 5, 2002
- Submitted: August 22, 2002
- Operation: General aviation
- Aircraft: N9167R
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622032
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion
- Part number: 8360607
- Condition: Cracked
- Location: Nlg
- Part time: 1,913 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND CRACK IN NOSE LANDING GEAR TRUNION WHERE ACTUATOR ATTATCHES MAY BE CAUSED FROM TOWING AIRCRAFT OR HAND LANDING.  RECOMMEND CLOSE INSPECTION OF THIS AREA.
